# SDR VJ9800369

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL C2 DOOR, FWD SIDE, CORRODED BEYOND LIMIT AND CORROSION UNDER NUTPLATES.  CUT OUT CORRODED AREA IAW DC9 SRM 51-01, FIG 1.  FABRICATED REPAIR DOUBLER AND SPLICE, HEAT TREATED, PRIMED, DRILLED AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4, 51-30-1, 51-30-2 AND 51-30-8.
